ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Gibbon, John D and Gupta, Anupam and Pal, Nairita and Pandit, Rahul (2018) The role of BKM-type theorems in 3D Euler, Navier-Stokes and Cahn-Hilliard-Navier-Stokes analysis. In: PHYSICA D-NONLINEAR PHENOMENA, 376 (SI). pp. 60-68.

Gibbon, John D and Donzis, Diego A and Gupta, Anupam and Kerr, Robert M and Pandit, Rahul and Vincenzi, Dario (2014) Regimes of nonlinear depletion and regularity in the 3D Navier-Stokes equations. In: NONLINEARITY, 27 (10). pp. 2605-2625.

Donzis, Diego A and Gibbon, John D and Gupta, Anupam and Kerr, Robert M and Pandit, Rahul and Vincenzi, Dario (2013) Vorticity moments in four numerical simulations of the 3D Navier-Stokes equations. In: JOURNAL OF FLUID MECHANICS, 732 . pp. 316-331.

This list was generated on Thu Oct 17 21:50:21 2019 IST.